| Model Number |
L301 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this device recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.Device replacement was recommended.The device still remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.